Translator Disclaimer
December 2017 A Lower Bound of the Dimension of the Vector Space Spanned by the Special Values of Certain Functions
Minoru HIROSE, Makoto KAWASHIMA, Nobuo SATO
Tokyo J. Math. 40(2): 439-479 (December 2017). DOI: 10.3836/tjm/1502179237

Abstract

Let $K$ be a number field. Fix a finite set of analytic functions $\mathbf{f}_{\infty}:=\{f_{1,\infty}(x),\ldots,f_{s,\infty}(x) \}$ defined on $\{x\in \mathbb{C} \mid |x|>1\}$ (resp. $\mathbb{C}_p$-valued functions $\mathbf{f}_{p}:=\{f_{1,p}(x),\ldots,f_{s,p}(x) \}$ defined on $\{x\in \mathbb{C}_p \mid |x|_p>1\}$). For $\beta\in K$, we denote the $K$-vector space spanned by $f_{1,\infty}(\beta),\ldots,f_{s,\infty}(\beta)$ by $V_K(\mathbf{f}_{\infty},\beta)$ (resp. $f_{1,p}(\beta),\ldots,f_{s,p}(\beta)$ by $V_K(\mathbf{f}_{p},\beta)$). In this article, under some assumptions for $\mathbf{f}_{\infty}$ (resp. $\mathbf{f}_{p}$), we give an estimation of a lower bound of the dimension of $V_K(\mathbf{f}_{\infty},\beta)$ (resp. $V_K(\mathbf{f}_{p},\beta)$) (see Theorem~2.4 for Archimedean case and Theorem~8.6 for $p$-adic case). Applying our estimation, we give a lower bound of the dimension of the $K$-vector space spanned by the special values of the Lerch functions over a number field in $\mathbb{C}$ (see Theorem~1.1 and Remark~1.2) and the $p$-adic analog of the above result (see Theorem~1.3 and Remark~1.4). Furthermore, we also give a lower bound of the $K$-vector space spanned by the special values of certain $p$-adic functions related with $p$-adic Hurwitz zeta function (see Theorem~1.5).

Citation

Download Citation

Minoru HIROSE. Makoto KAWASHIMA. Nobuo SATO. "A Lower Bound of the Dimension of the Vector Space Spanned by the Special Values of Certain Functions." Tokyo J. Math. 40 (2) 439 - 479, December 2017. https://doi.org/10.3836/tjm/1502179237

Information

Published: December 2017
First available in Project Euclid: 9 January 2018

zbMATH: 06855944
MathSciNet: MR3743728
Digital Object Identifier: 10.3836/tjm/1502179237

Rights: Copyright © 2017 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
41 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.40 • No. 2 • December 2017
Back to Top